# SDR C2XA08SH075

- Difficulty date: May 14, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 21,591 hours, 16,065 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 14533996401
- Condition: Cracked
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK PAX DOOR INTERNAL HANDLE SUPPORT CRACKED.  MX REMOVED AND REPLACED PAX DOOR INTERNAL HANDLE SUPPORT IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
